Ukrainian Mathematical Journal

, Volume 55, Issue 7, pp 1054–1060 | Cite as

On the Inversion of the Local Pompeiu Transformation

  • N. P. Volchkova


The inversion of the local Pompeiu transform for a triangle is constructed.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    K. A. Berenstein and D. Struppa, “Complex analysis and convolution equations,” in: VINITI Series in Contemporary Problems in Mathematics, Fundamental Trends [in Russian], Vol. 54, VINITI, Moscow (1989), pp. 5–111.Google Scholar
  2. 2.
    L. Zalcman, “A bibliographic survey of the Pompeiu problem,” in: B. Fuglede et al. (editors), Approximation by Solutions of Partial Differential Equations(1992), pp. 185–194.Google Scholar
  3. 3.
    V. V. Volchkov, “Ultimate version of the local theorem on two radii,” Mat. Sb., 186, No. 6, 15–34 (1995).Google Scholar
  4. 4.
    V. V. Volchkov, “On the sets of injectivity of the Pompeiu transformation,” Mat. Sb., 190, No. 11, 51–66 (1999).Google Scholar
  5. 5.
    V. V. Volchkov, “Extremal problems on Pompeiu sets,” Mat. Sb., 191, No. 5, 4–16(2000).Google Scholar
  6. 6.
    C. A. Berenstein and R. Gay, “Le probleme de Pompeiu locale,” J. Anal. Math., 52, 133–166(1989).Google Scholar
  7. 7.
    C. A. Berenstein, R. Gay, and A. Yger, “Inversion of the Pompeiu transform,” J. Anal. Math., 54, 259–287 (1990).Google Scholar
  8. 8.
    V. V. Volchkov, “On one extremal problem related to the Morera theorem,” Mat. Zametki, 60, No. 6, 804–809 (1996).Google Scholar
  9. 9.
    V. V. Volchkov, “Extremal versions of the Pompeiu problem,”Mat. Zametki, 59, No. 5, 671–680 (1996).Google Scholar
  10. 10.
    P. A. Masharov, “Extremal problems on sets with local Pompeiu property,” Dopov. Akad. Nauk Ukr., No. 7, 126–132 (2001).Google Scholar
  11. 11.
    V. S. Vladimirov, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1981).Google Scholar
  12. 12.
    L. Hörmander, The Analysis of Linear Differential Operators. IV. Fourier Integral Operators, Springer, Berlin (1985).Google Scholar
  13. 13.
    É. Ya. Riekstyn'sh,Asymptotic Decompositions of Integrals[in Russian], Vol. 1, Zinatne, Riga (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • N. P. Volchkova
    • 1
  1. 1.Donetsk UniversityDonetsk

Personalised recommendations